# SDR UALA2013021200840

- Difficulty date: February 11, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 60,954 hours, 22,872 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073068
- Part serial: 2092
- Condition: Faulted
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AILERON DAMPING TEST DOES NOT PASS TEST EFCS NR 1 & 2 IN DOWN FACTOR IN THE LEFT AILERON.  REPLACED LEFT AILERON SERVO IAW AMM.  PERFORMED OPERATIONAL & DAMPING TEST OF SERVO'S WORKS OK, ACFT RETURNED TO SERVICE.
